CERTAIN SEQUENCE SPACES AND RELATED DUALS WITH RESPECT TO THE b-METRIC


Creative Commons License

Kadak U.

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol.31, no.2, pp.277-294, 2016 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.4134/ckms.2016.31.2.277
  • Title of Journal : COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.277-294

Abstract

The aim of this paper is to present the classical sets of sequences and related matrix transformations with respect to the b-metric. Also, we introduce the relationships between these sets and their classical forms with corresponding properties including convergence and completeness. Further we determine the duals of the new spaces and characterize matrix transformations on them into the sets of b-bounded, b-convergent and b-null sequences.